Authors: Stević, Stevo 
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a nonlinear second-order difference equation
Journal: Journal of Inequalities and Applications
Volume: 2022
Issue: 1
First page: 88
Issue Date: 2022
Rank: ~M21a
ISSN: 1025-5834
DOI: 10.1186/s13660-022-02822-z
Abstract: 
We study a nonlinear second-order difference equation which considerably extends some equations in the literature. Our main result shows that the difference equation is solvable in closed form. Some applications of the main result are also given.
Keywords: Difference equation, Solvable equation, Closed-form formula, Equilibrium
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

3
checked on Apr 21, 2024

Page view(s)

25
checked on Apr 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.